# SDR DLM88081703

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 52,752 hours, 40,700 cycles
- Engine: Pwa JT8D219
- Engine time: 44,379 hours, 33,364 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D219
- Part serial: 725820
- Condition: Leaking
- Location: Nr 1 Internal
- Part time: 44,379 hours, 33,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS OILY SMELL/ODOR IN CABIN AFTER TAKEOFF.  DISSIPATED.  FOUND NR 1 ENG CREATING SMOKE AND ODOR WHILE PERFORMING OPN 5088.  ENGINE CHANGE.
